Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Which antidepressant does not affect ejaculation and erection?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 2448 Questions
Which antidepressant has the least effect on ejaculation and erection. XXXXXXX Eskestrand, M.D. YYYY@YYYY
Posted Fri, 28 Feb 2014 in General Health
Answered by Dr. Praveen G 2 hours later
Brief Answer: Buproprion and mirtazepine Detailed Answer: Hello, Almost all antidepressant have effects on erection and ejaculation. Of those bupropion and mirtazapine have the least effects. Regards
Above answer was peer-reviewed by
Follow-up: Which antidepressant does not affect ejaculation and erection? 48 hours later
Do you know the % of patients who are effected by these problems when taking your two suggested drugs.? tx. YYYY@YYYY
Answered by Dr. Praveen G 45 minutes later
Brief Answer: Bupropion and Miratazapine Detailed Answer: Hello, Bupropion is a norepinephrine dopamine reuptake inhibitor, it increases the level of dopamine in the body and increases the sexual desire. In fact Bupropion is an antidepressants that do not cause sexual dysfunction, but can actually help to alleviate sexual dysfunction.In addition to antidepressant property it is also used in treatment of sexual dysfunction. Miratazapine is a noradrenergic and specific serotonergic antidepressant, it also increases dopamine level in the body and maintains the sexual activity. When compared to bupropion it is not used in treatment of sexual dysfunction but this one of the antidepressants having very less effect on sexual dysfuction. Patients who are taking this drug for depression more than 95% of the patients sexual desire remains the same. Hope I answered your query, if you have any query regarding these drugs feel free to post the query. Thank You.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor